MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MERIT MEDICAL®; CARDIOVASCULAR PROCEDURE KIT

MERIT MEDICAL SYSTEMS, INC. MERIT MEDICAL®; CARDIOVASCULAR PROCEDURE KIT
Model Number 00884450620120
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Merit medical custom manifolds have been noted to have an issue with the bonding causing the fluid to leak and the manifolds to crack.

Brand Name
MERIT MEDICAL®
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key15469995
Report Number15469995
Device Sequence Number17260456
Product Code OEZ
UDI-Device Identifier00884450620120
UDI-Public(01)00884450620120
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/15/2022
Report Date (Section F) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450620120
Device Catalogue NumberK09-13857
Device Lot NumberH2448886
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight108 KG
Date Report Sent to FDA09/15/2022